Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some third-order irregular boundary value problems


Author: Lewis E. Ward
Journal: Trans. Amer. Math. Soc. 29 (1927), 716-745
MSC: Primary 34B05; Secondary 34L10
MathSciNet review: 1501411
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05, 34L10

Retrieve articles in all journals with MSC: 34B05, 34L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501411-3
Article copyright: © Copyright 1927 American Mathematical Society